Skip to Main content Skip to Navigation
Journal articles

The differential equation satisfied by a plane curve of degree $n$

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622687
Contributor : Alain Lascoux <>
Submitted on : Monday, September 12, 2011 - 4:16:49 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00622687, version 1

Collections

Citation

Alain Lascoux. The differential equation satisfied by a plane curve of degree $n$. Bulletin des Sciences Mathématiques, Elsevier, 2006, 130 (4), pp.354-359. ⟨hal-00622687⟩

Share

Metrics

Record views

190